Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1451-1453
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a23,
author = {R. P. Kuzmina},
title = {Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {1451--1453},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a23/}
}
TY - JOUR AU - R. P. Kuzmina TI - Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives JO - Differencialʹnye uravneniâ PY - 1991 SP - 1451 EP - 1453 VL - 27 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_8_a23/ LA - ru ID - DE_1991_27_8_a23 ER -
%0 Journal Article %A R. P. Kuzmina %T Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives %J Differencialʹnye uravneniâ %D 1991 %P 1451-1453 %V 27 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1991_27_8_a23/ %G ru %F DE_1991_27_8_a23
R. P. Kuzmina. Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1451-1453. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a23/